# SDR UPS98825841

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56422051
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LWR AUX SPAR TO REAR SPAR TIE FITTING HAS HEAVY CORROSION.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FITTING IAW 8110-3 APPROVED DHC SK 866-507.
